# SDR DALA1127369871

- Difficulty date: April 4, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT-FLOOR PANEL 15 HAS 2 EA HOLES AND CORROSION ON UPPER SURFACE.  GAIN ACCESS, FABRICATED REPAIR DOUBLER, FILLER AND 2 EA TOP PLATES.  TREATED, PRIMED, AND INSTALLED REPAIR IAW SRM 53-01, FIG 1 & EA 487371-14, 51-10-2, 51-10-4, 51-10-3, 51-10-2,51-30-1. REQUIRED INSP COMPLETED.
